Mathematics Faculty Articles

Title

Existence Theory of Abstract Approximate Deconvolution Models of Turbulence

Document Type

Article

Publication Date

5-1-2008

Publication Title

Annali dell'Universita' di Ferrara

Keywords

Large eddy simulation, Turbulence, Deconvolution

ISSN

0430-3202

Volume

54

Issue/No.

1

First Page

145

Last Page

168

Abstract

This report studies an abstract approach to modeling the motion of large eddies in a turbulent flow.

Comments

© Università degli Studi di Ferrara 2008

DOI

10.1007/s11565-008-0039-z